# SDR AALA202307211539

- Difficulty date: July 20, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N881NN
- Make and model: Boeing 737823
- Aircraft serial: 31135
- Aircraft time: 34,641 hours, 14,693 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Bolt
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CAPTAINS SLIDING WINDOW DIFFICULT TO OPEN AND CLOSE. RESECURED AFT LOWER BEARING BOLT PER AMM 56-12-11.
